# SDR SIMA201102102

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 22,703 hours, 20,160 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Part number: 12020808509
- Part serial: 145368
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND RUDDER I LOWER LEFT LEADING EDGE CHAFED. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED RUDDER I LOWER LEFT LEADING EDGE IAW EO EM-55MR-343.  THE AIRCRAFT WAS RETURNED TO SERVICE.
